Alert archive / Arkansas / Tornado Warnings in 1994
Tornado Warning 41, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jun 7, 1994, 6:47 PM CDT for Madison County, Arkansas. It was in force for 43 min.
The area
The counties it named.
The facts
- Issued
- Jun 7, 1994, 6:47 PM CDT (23:47 UTC)
- Expired
- Jun 7, 1994, 7:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Madison County, AR
The nearest sounding before it
Springfield, MO (KUMN), launched 12:00Z, 11.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KFSM 072348 TORFSM ARC087-080030- BULLETIN - EBS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT SMITH AR 647 PM CDT TUE JUN 7 1994 THE NATIONAL WEATHER SERVICE IN FORT SMITH HAS ISSUED A TORNADO WARNING EFFECTIVE UNTIL 730 PM CDT FOR PEOPLE IN THE FOLLOWING LOCATION... IN NORTHWEST ARKANSAS ...MADISON COUNTY DOPPLER WEATHER RADAR IN LITTLE INDICATED A POSSIBLE TORNADO 8 MILES NORTH OG HUNTSVILLE...MOVING SOUTHEAST AT 40 MPH. IF YOU ARE IN THE PATH OF A TORNADO...THE SAFEST PLACE IS A BASEMENT. GET UNDER A WORKBENCH OR PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER IN AN INTERIOR ROOM SUCH AS A CLOSET ON THE LOWEST FLOOR. USE BLANKETS...PILLOWS... OR CUSHIONS TO COVER YOUR BODY. AVOID WINDOWS.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:24 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 7, 3:24 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT TUE JUN 7 1994
WL HV LIKELY CATGY POPS EXTRM NRN ZNS TONITE AND TAPER TO 20 PCT OVR
SE OK. KS/MO MCS WL REDVLP AND INTENSIFY OVR CNTRL/SRN KS THIS AFTN AND
EVE AND SPREAD SE ACRS NE OK TONITE. SOME STORMS WILL LIKELY BE SVR OVR
NE OK THIS EVE/TONITE AND WL MENTION SVR IN THE ZNS. EACH PERIOD OF FCST
AFTR TONITE DEPENDENT ON WHAT HAPPENS THE PREV PERIOD WITH OUTFLOW AND
LINGERING MORN TRW. WL GENLY KEEP CHC POPS OVR NE OK WEDS THRU THURSDAY.
AND SLGT CHCS OVR THE SRN ZNS. COLD FRONT SHUD APCH NRN ZNS THURS MORN
AND SHUD PROVIDE THE FOCUS FOR TRW. AFTN TEMPS SHUD STILL BE WARM/HOT
AND REACH THE 90S WITH THE HELP OF INSOLATION AND VERY WARM LO LVL
TEMPS THRU THURS. WL GO SLIGHTLY COOLER IN THE NORTH ON THURS AS FRONT
AND MORE CLDS LIKELY TO BE IN AREA.
/9
TUL 69/93/70/89 5233 MLC 73/93/72/91 3223 MIO 67/88/67/85 7444
BVO 67/93/68/88 6343 IDB 72/94/72/94 2222
.TUL...NONE.In the hours before
Local storm report, Jun 7, 5:38 PM CDT, 1 hour 9 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
538 PM CDT TUE JUN 07 1994
DELAYED REPORT FROM MONDAY MORNING...JUNE 6...
TIME(CDT) COUNTY EVENT
130 AM MUSKOGEE 60 MILE AN HOUR WINDS BLEW SEVERAL
OUTBUILDINGS OVER 3 MILES SOUTHWEST
OF WEBBERS FALLS.
150 AM HASKELL 60 TO 70 MILE AN HOUR WINDS DOWNED
NUMEROUS TREES NEAR ENTERPRISE.
200 AM PITTSBURG 60 MILE AN HOUR WINDS BROKE OFF SEVERAL
LARGE TREE LIMBS AND OVERTURNED AN
OUTBUILDING NEAR QUINTON.
:"i&61>mJ~[vmRQ:6I*!Local storm report, Jun 7, 5:39 PM CDT, 1 hour 8 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
538 PM CDT TUE JUN 07 1994
DELAYED REPORT FROM MONDAY MORNING...JUNE 6...
TIME(CDT) COUNTY EVENT
130 AM MUSKOGEE 60 MILE AN HOUR WINDS BLEW SEVERAL
OUTBUILDINGS OVER 3 MILES SOUTHWEST
OF WEBBERS FALLS.
150 AM HASKELL 60 TO 70 MILE AN HOUR WINDS DOWNED
NUMEROUS TREES NEAR ENTERPRISE.
200 JAM PITTSBURG 60 MILE AN HOUR WINDS BROKE OFF SEVERAL
LARGE TREE LIMBS AND OVERTURNED AN
OUTBUILDING NEAR QUINTON.Local storm report, Jun 7, 5:44 PM CDT, 1 hour 3 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT TUE JUN 07 1994
TIME(CDT) COUNTY EVENT
538 PM DELAWARE NUMEROUS LARGE TREE LIMBS BLOWN DOWN AT
GROVE.Local storm report, Jun 7, 5:45 PM CDT, 1 hour 2 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT TUE JUN 07 1994
TIME(CDT) COUNTY EVENT
538 PM DELAWARE NUMEROUS LARGE TREE LIMBS BLOWN DOWN AT
GROVTE.Special weather statement, Jun 7, 6:29 PM CDT, 18 minutes before
OKZ054>064-067-068-069-070-080030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 629 PM CDT TUE JUN 7 1994 ...TORNADO WATCH IN EFFECT UNTIL 11 PM FOR PARTS OF EASTERN OKLAHOMA... AT 627 PM...RADAR INDICATED SCATTERED THUNDERSTORMS OVER PARTS OF NORTHEAST OKLAHOMA. THE STORMS WERE LOCATED IN DELAWARE AND EASTERN MAYES COUNTIES. THE STRONGEST STORM WAS 4 MILES NORTH OF JAY. MOVEMENT OF THE THUNDERSTORMS WAS SOUTHEAST AT 25 MPH. THE LEADING EDGE OF RAIN-COOLED AIR FROM THE THUNDERSTORMS WAS MOVING SOUTHWEST ACROSS NORTHEAST OKLAHOMA. AT 627 PM...THE LEADING EDGE OF THE RAIN COOLED AIR WAS LOCATED FROM PAWHUSKA TO COLLINSVILLE TO CHOUTEAU TO 2 MILES SOUTH OF WATTS. WINDS WILL BLOW FROM THE NORTHEAST AND GUST UP TO 30 MPH AS THIS BOUNDARY MOVES SOUTH AND SOUTHWEST AT 30 MPH.
Special weather statement, Jun 7, 6:29 PM CDT, 18 minutes before
OKZ054>064-067-068-069-070-080030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 629 PM CDT TUE JUN 7 1994 ...TORNADO WATCH IN EFFECT UNTIL 11 PM FOR PARTS OF EASTERN OKLAHOMA... AT 627 PM...RADAR INDICATED SCATTERED THUNDERSTORMS OVER PARTS OF NORTHEAST OKLAHOMA. THE STORMS WERE LOCATED IN DELAWARE AND EASTERN MAYES COUNTIES. THE STRONGEST STORM WAS 4 MILES NORTH OF JAY. MOVEMENT OF THE THUNDERSTORMS WAS SOUTHEAST AT 25 MPH. THE LEADING EDGE OF RAIN-COOLED AIR FROM THE THUNDERSTORMS WAS MOVING SOUTHWEST ACROSS NORTHEAST OKLAHOMA. AT 627 PM...THE LEADING EDGE OF THE RAIN COOLED AIR WAS LOCATED FROM PAWHUSKA TO COLLINSVILLE TO CHOUTEAU TO 2 MILES SOUTH OF WATTS. WINDS WILL BLOW FROM THE NORTHEAST AND GUST UP TO 30 MPH AS THIS BOUNDARY MOVES SOUTH AND SOUTHWEST AT 30 MPH.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 57 min |
| Jun 7, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 57 min |
Nearby
Tornado Warnings in Arkansas, 1994Every tornado warning in 1994Tornadoes in 1994
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.